# SDR IXXA20250819046

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,631 hours, 15,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH COVER TURNS SWITCH OFF WHEN CLOSED. METAL BAR FOUND OUT OF POSITION AND WOULD FORCE SWITCH INTO OFF POSITION. ADJUSTED METAL BAR BACK INTO POSITION IN ACCORDANCE WITH BOEING 767 AIRCRAFT MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECK GOOD.
